Alert archive / Wisconsin / Wind Advisories in 2013

Wind Advisory 3, NWS Green Bay, WI

November 17, 20137 counties in Wisconsin

NWS Green Bay, WI issued this wind advisory at Nov 17, 2013, 3:49 AM CST for 7 counties in Wisconsin. It took effect at Nov 17, 2013, 4:00 PM CST. It was in force for 20 hr.

The area

The counties it named.

The facts

Issued
Nov 17, 2013, 3:49 AM CST (09:49 UTC)
In effect from
Nov 17, 2013, 4:00 PM CST
Expired
Nov 18, 2013, 12:00 PM CST
In force
20 hr
Issued by
NWS Green Bay, WI

Counties Brown County, WI, Calumet County, WI, Door County, WI, Kewaunee County, WI, Manitowoc County, WI, Outagamie County, WI, Winnebago County, WI

The radar

The Green Bay radar (KGRB), 19 km from the middle of the area, began a volume at 09:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 9.8 hours before the alert went out and 17 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2013-11-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2013-11-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 555 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
458 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
555 m²/s²
0-3 km storm-relative helicity
561 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

411 
WWUS73 KGRB 170949
NPWGRB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
349 AM CST SUN NOV 17 2013

...VERY WINDY CONDITIONS EXPECTED THIS EVENING...

.A STORM SYSTEM FROM THE PLAINS WILL STRENGTHEN SIGNIFICANT AS IT
TRACKS ACROSS THE AREA THIS AFTERNOON. STRONG WEST WINDS WILL
DEVELOP AS THE CENTER OF THE LOW PRESSURE SYSTEM BEGINS TO PULL
AWAY FROM THE AREA THIS EVENING. THE STRONG WINDS WILL LINGER INTO
MONDAY OVER THE DOOR PENINSULA...SINCE THE AIR WILL BE CROSSING
THE RELATIVELY WARM WATERS OF THE BAY OF GREEN BAY BEFORE FLOWING
ASHORE. 

WIZ038>040-048>050-171800-
/O.NEW.KGRB.WI.Y.0003.131117T2200Z-131118T0600Z/
OUTAGAMIE-BROWN-KEWAUNEE-WINNEBAGO-CALUMET-MANITOWOC-
INCLUDING THE CITIES OF...APPLETON...GREEN BAY...ALGOMA...
OSHKOSH...CHILTON...TWO RIVERS
349 AM CST SUN NOV 17 2013

...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO MIDNIGHT
CST TONIGHT...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO
MIDNIGHT CST TONIGHT. 

* TIMING...BRIEF GUSTY WINDS ARE POSSIBLE WITH ANY THUNDERSTORMS
  THAT DEVELOP TODAY. MORE SUSTAINED STRONG WINDS WINDS FROM THE
  WEST WILL DEVELOP AROUND DUSK...THEN CONTINUE INTO THE EVENING. 

* WINDS...WIND GUSTS AROUND 45 MPH ARE POSSIBLE.

* IMPACTS...THE STRONG WINDS MAY MAKE DRIVING HIGH PROFILE
  VEHICLES DIFFICULT. THEY COULD ALSO BLOW AROUND UNSECURED
  OUTDOOR OBJECTS SUCH AS GARBAGE CANS OR DECK FURNITURE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS IN EXCESS OF 35 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

WIZ022-171800-
/O.NEW.KGRB.WI.Y.0003.131117T2200Z-131118T1800Z/
DOOR-
INCLUDING THE CITY OF...STURGEON BAY
349 AM CST SUN NOV 17 2013

...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO NOON CST
MONDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO NOON
CST MONDAY. 

* TIMING...BRIEF GUSTY WINDS ARE POSSIBLE WITH ANY THUNDERSTORMS
  THAT DEVELOP TODAY. MORE SUSTAINED STRONG WINDS WINDS FROM THE
  WEST WILL DEVELOP AROUND DUSK...THEN CONTINUE OVERNIGHT BEFORE
  DIMINISHING DURING THE DAY ON MONDAY.

* WINDS...WIND GUSTS AROUND 55 MPH ARE POSSIBLE...ESPECIALLY ON
  THE HIGHER BLUFFS ADJACENT TO THE BAY.

* IMPACTS...THE STRONG WINDS MAY MAKE DRIVING HIGH PROFILE
  VEHICLES DIFFICULT. THEY COULD ALSO BLOW AROUND UNSECURED
  OUTDOOR OBJECTS SUCH AS GARBAGE CANS OR DECK FURNITURE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS IN EXCESS OF 35 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

JS
4 follow-up statements
279 
WWUS73 KGRB 171733
NPWGRB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1133 AM CST SUN NOV 17 2013

...VERY WINDY CONDITIONS EXPECTED THIS EVENING...

.A STORM SYSTEM WILL CONTINUE TO STRENGTHEN AS IT TRACKS ACROSS
EASTERN WISCONSIN THIS AFTERNOON. STRONG WEST WINDS WILL DEVELOP
AS THE CENTER OF THE LOW PRESSURE SYSTEM BEGINS TO PULL AWAY
FROM THE AREA THIS EVENING. THE STRONG WINDS WILL LINGER INTO
MONDAY OVER THE DOOR PENINSULA...SINCE THE AIR WILL BE CROSSING
THE RELATIVELY WARM WATERS OF THE BAY OF GREEN BAY BEFORE FLOWING
ASHORE.

WIZ038>040-048>050-172300-
/O.CON.KGRB.WI.Y.0003.131117T2200Z-131118T0600Z/
OUTAGAMIE-BROWN-KEWAUNEE-WINNEBAGO-CALUMET-MANITOWOC-
INCLUDING THE CITIES OF...APPLETON...GREEN BAY...ALGOMA...
OSHKOSH...CHILTON...TWO RIVERS
1133 AM CST SUN NOV 17 2013

...WIND ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO
MIDNIGHT CST TONIGHT...

* TIMING...BRIEF GUSTY WINDS ARE POSSIBLE WITH ANY THUNDERSTORMS  THAT
  DEVELOP THIS AFTERNOON. MORE SUSTAINED STRONG WINDS WINDS FROM
  THE WEST WILL DEVELOP AROUND DUSK...THEN CONTINUE INTO THE
  EVENING.

* WINDS...WIND GUSTS AROUND 45 MPH ARE POSSIBLE.

* IMPACTS...THE STRONG WINDS MAY MAKE DRIVING HIGH PROFILE 
  VEHICLES DIFFICULT. THEY COULD ALSO BLOW AROUND UNSECURED 
  OUTDOOR OBJECTS SUCH AS GARBAGE CANS OR DECK FURNITURE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS IN EXCESS OF 35 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

WIZ022-172300-
/O.CON.KGRB.WI.Y.0003.131117T2200Z-131118T1800Z/
DOOR-
INCLUDING THE CITY OF...STURGEON BAY
1133 AM CST SUN NOV 17 2013

...WIND ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO
NOON CST MONDAY...

* TIMING...BRIEF GUSTY WINDS ARE POSSIBLE WITH ANY THUNDERSTORMS
  THAT DEVELOP THIS AFTERNOON. MORE SUSTAINED STRONG WINDS WINDS
  FROM THE WEST WILL DEVELOP AROUND DUSK...THEN CONTINUE
  OVERNIGHT BEFORE DIMINISHING DURING THE DAY ON MONDAY.

* WINDS...WIND GUSTS AROUND 55 MPH ARE POSSIBLE...ESPECIALLY ON 
  THE HIGHER BLUFFS ADJACENT TO THE BAY. 

* IMPACTS...THE STRONG WINDS MAY MAKE DRIVING HIGH PROFILE 
  VEHICLES DIFFICULT. THEY COULD ALSO BLOW AROUND UNSECURED 
  OUTDOOR OBJECTS SUCH AS GARBAGE CANS OR DECK FURNITURE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS IN EXCESS OF 35 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

AK
495 
WWUS73 KGRB 172248
NPWGRB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
448 PM CST SUN NOV 17 2013

...WINDY CONDITIONS EXPECTED THIS EVENING...

.A STORM SYSTEM WAS OVER NORTHERN LAKE MICHIGAN LATE THIS
AFTERNOON. IT WILL STRENGTHEN AS IT TRACKS TOWARDS EASTERN ONTARIO
TONIGHT. STRONG WEST WINDS WILL DEVELOP AS THE THE LOW PRESSURE
SYSTEM BEGINS TO PULL AWAY FROM THE AREA THIS EVENING. THE STRONG
WINDS WILL LINGER INTO MONDAY OVER THE DOOR PENINSULA. 

WIZ038>040-048>050-180600-
/O.CON.KGRB.WI.Y.0003.000000T0000Z-131118T0600Z/
OUTAGAMIE-BROWN-KEWAUNEE-WINNEBAGO-CALUMET-MANITOWOC-
INCLUDING THE CITIES OF...APPLETON...GREEN BAY...ALGOMA...
OSHKOSH...CHILTON...TWO RIVERS
448 PM CST SUN NOV 17 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

* WEST WINDS WILL INCREASE TO 20 TO 30 MPH WITH GUSTS TO 45 MPH.

* THE STRONG WINDS MAY MAKE DRIVING HIGH PROFILE VEHICLES
  DIFFICULT. THEY COULD ALSO BLOW AROUND UNSECURED OUTDOOR OBJECTS
  SUCH AS GARBAGE CANS OR DECK FURNITURE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS IN EXCESS OF 35 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

WIZ022-180700-
/O.CON.KGRB.WI.Y.0003.000000T0000Z-131118T1800Z/
DOOR-
INCLUDING THE CITY OF...STURGEON BAY
448 PM CST SUN NOV 17 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON CST MONDAY...

* WEST WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS OVER 50 MPH
  POSSIBLE. THE WINDS WILL CONTINUE OVERNIGHT BEFORE DIMINISHING
  DURING THE DAY ON MONDAY.

* THE STRONG WINDS MAY MAKE DRIVING HIGH PROFILE VEHICLES
  DIFFICULT. THEY COULD ALSO BLOW AROUND UNSECURED OUTDOOR OBJECTS
  SUCH AS GARBAGE CANS OR DECK FURNITURE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS IN EXCESS OF 35 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
334 
WWUS73 KGRB 180526
NPWGRB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1126 PM CST SUN NOV 17 2013

...WINDY CONDITIONS WILL CONTINUE ...

.A STORM SYSTEM NORTH OF LAKE HURON WILL STRENGTHEN AS IT MOVES
TOWARDS JAMES BAY OVERNIGHT. STRONG WEST WINDS WILL GRADUALLY
DIMINISH LATE TONIGHT OVER EAST CENTRAL WISCONSIN...WHILE THE
STRONG WINDS WILL LINGER INTO MONDAY OVER THE DOOR PENINSULA.

WIZ038>040-048>050-181000-
/O.EXT.KGRB.WI.Y.0003.000000T0000Z-131118T1000Z/
OUTAGAMIE-BROWN-KEWAUNEE-WINNEBAGO-CALUMET-MANITOWOC-
INCLUDING THE CITIES OF...APPLETON...GREEN BAY...ALGOMA...
OSHKOSH...CHILTON...TWO RIVERS
1126 PM CST SUN NOV 17 2013

...WIND ADVISORY NOW IN EFFECT UNTIL 4 AM CST MONDAY...

* WEST WINDS WILL GUST TO 45 MPH.

* THE STRONG WINDS MAY MAKE DRIVING HIGH PROFILE VEHICLES
  DIFFICULT AND BLOW AROUND UNSECURED OUTDOOR OBJECTS SUCH AS
  GARBAGE CANS OR DECK FURNITURE. THE WINDS MAY ALSO UPROOT TREES
  IN WET SOIL AND CAUSE POWER OUTAGES IN SOME AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS IN EXCESS OF 35 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

WIZ022-181330-
/O.CON.KGRB.WI.Y.0003.000000T0000Z-131118T1800Z/
DOOR-
INCLUDING THE CITY OF...STURGEON BAY
1126 PM CST SUN NOV 17 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON CST MONDAY...

* WEST WINDS WILL GUSTS OVER 50 MPH WILL CONTINUE OVERNIGHT
  BEFORE DIMINISHING DURING THE DAY ON MONDAY.

* THE STRONG WINDS MAY MAKE DRIVING HIGH PROFILE VEHICLES
  DIFFICULT AND BLOW AROUND UNSECURED OUTDOOR OBJECTS SUCH AS
  GARBAGE CANS OR DECK FURNITURE. THEY COULD ALSO UPROOT TREES IN
  WET SOIL CAUSING POWER OUTAGES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS IN EXCESS OF 35 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
098 
WWUS73 KGRB 180950
NPWGRB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
350 AM CST MON NOV 18 2013

...WINDY CONDITIONS WILL CONTINUE ...

.THE POWERFUL LATE-AUTUMN STORM SYSTEM THAT BROUGHT SIGNIFICANT
RAIN TO THE AREA THIS WEEKEND WILL PULL AWAY FROM THE AREA TODAY.
STRONG WINDS WILL CONTINUE OVER THE DOOR EARLY TODAY...THEN WINDS
WILL SLOWLY DIMINISH.

WIZ038>040-048>050-181100-
/O.EXP.KGRB.WI.Y.0003.000000T0000Z-131118T1000Z/
OUTAGAMIE-BROWN-KEWAUNEE-WINNEBAGO-CALUMET-MANITOWOC-
INCLUDING THE CITIES OF...APPLETON...GREEN BAY...ALGOMA...
OSHKOSH...CHILTON...TWO RIVERS
350 AM CST MON NOV 18 2013

...WIND ADVISORY WILL EXPIRE AT 4 AM CST EARLY THIS MORNING...

WINDS...THOUGH STILL QUITE STRONG...WILL SOON BEGIN TO SLOWLY
DIMINISH. AS A RESULT...THE WIND ADVISORY WILL BE ALLOWED TO
EXPIRE AS SCHEDULED AT 400 AM.

$$

WIZ022-181800-
/O.CON.KGRB.WI.Y.0003.000000T0000Z-131118T1800Z/
DOOR-
INCLUDING THE CITY OF...STURGEON BAY
350 AM CST MON NOV 18 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

* STRONG WEST WINDS WILL CONTINUE THIS MORNING. SUSTAINED WINDS OF
  25 TO 35 MPH ARE EXPECTED. A FEW GUSTS TO 50 MPH ARE STILL
  POSSIBLE...MAINLY WITHIN THE HIGHER TERRAIN BORDERING THE BAY.

* THE STRONG WINDS MAY MAKE DRIVING HIGH PROFILE VEHICLES 
  DIFFICULT AND BLOW AROUND UNSECURED OUTDOOR OBJECTS SUCH AS 
  GARBAGE CANS OR DECK FURNITURE. THEY COULD ALSO UPROOT TREES 
  IN WET SOIL CAUSING POWER OUTAGES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS IN EXCESS OF 35 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

SKOWRONSKI

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this wind advisory went out at Nov 17, 3:39 AM CST, 10 minutes earlier.

Area forecast discussion, Nov 17, 3:39 AM CST, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
339 AM CST SUN NOV 17 2013

FORECAST DISCUSSION FOR ROUTINE MORNING FORECAST ISSUANCE

.SHORT TERM...TODAY...TONIGHT...AND MONDAY
ISSUED AT 338 AM CST SUN NOV 17 2013

DISCUSSION FOR THIS PORTION OF THE FORECAST WILL FOLLOW A LITTLE
LATER.

.LONG TERM...MONDAY NIGHT THROUGH SATURDAY
ISSUED AT 338 AM CST SUN NOV 17 2013

FAIRLY QUIET WEATHER PATTERN EXPECTED DURING THE PERIOD. MAIN
CONCERN WILL BE PRECIPITATION CHANCES TUESDAY NIGHT THROUGH
WEDNESDAY NIGHT AS SURFACE COLD FRONT AND UPPER LEVEL DISTURBANCE
MOVE THROUGH THE REGION. FOR TUESDAY NIGHT...ONLY WENT WITH SLIGHT
POPS AS MODEL SOUNDINGS INDICATED A LOT OF DRY AIR JUST ABOVE THE
SURFACE. THE HIGHEST POPS WERE ACROSS THE WEST. BEST SATURATION OF
THE ATMOSPHERE OCCURS ON WEDNESDAY INTO WEDNESDAY NIGHT. CONTINUED
MID RANGE POPS ACROSS MUCH OF THE AREA WITH A GRADUAL DECREASE IN
POPS FROM WEST TO EAST WEDNESDAY NIGHT. PRECIPITATION SHOULD BE
MAINLY IN THE FORM OF SNOW TUESDAY NIGHT AND WEDNESDAY NIGHT...A
MIX OF RAIN/SNOW ACROSS THE ENTIRE REGION ON WEDNESDAY.
TEMPERATURES WILL BE SEASONABLY COOL WITH HIGHS IN THE 30S AND 40S
THROUGH FRIDAY... THEN SHOULD TURN MUCH COLDER FOR NEXT WEEKEND.
&&

.AVIATION...FOR 06Z TAF ISSUANCE
ISSUED AT 1015 PM CST SAT NOV 16 2013

VARIABLE CONDITIONS EXPECTED ACROSS THE AREA OVERNIGHT. MVFR CIGS
AND VSBYS FOR THE MOST PART BUT IF THERE IS ANY CLEARING LIFR CIGS
AND VSBYS ARE POSSIBLE. IFR CIGS AND VSBYS ALSO EXPECTED NEAR LAKE
MICHIGAN AT MANITOWOC AND STURGEON BAY AND POSSIBLY GREEN BAY. A
STORM SYSTEM WILL BRING A LARGE AREA OF RAIN AND SCATTERED
THUNDERSTORMS SUNDAY. THEY WILL ARRIVE FROM SOUTH TO NORTH IN THE
MORNING AND GENERALLY BE ACCOMPANIED BY IFR CONDITIONS.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 4 PM THIS AFTERNOON TO MIDNIGHT CST TONIGHT
FOR WIZ038>040-048>050.

WIND ADVISORY FROM 4 PM THIS AFTERNOON TO NOON CST MONDAY FOR
WIZ022.
&&

SHORT TERM.....SKOWRONSKI
LONG TERM......ECKBERG
AVIATION.......RDM
Hazardous weather outlook, Nov 16, 2:59 PM CST, 12 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
259 PM CST SAT NOV 16 2013

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-172100-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
259 PM CST SAT NOV 16 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

THERE IS A CHANCE FOR THUNDERSTORMS THIS EVENING. A FEW STORMS
COULD PRODUCE SMALL HAIL AND GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY

THERE IS A CHANCE OF THUNDERSTORMS ON SUNDAY. A FEW STORMS COULD
PRODUCE SMALL HAIL AND GUSTY WINDS. RAINFALL SUNDAY COULD ALSO BE
SUFFICIENT TO RESULT IN SOME PONDING OF WATER IN URBAN AREAS WHERE
STORM SEWER GRATES ARE CLOGGED WITH LEAVES.

ON SUNDAY NIGHT...STRONG WEST TO NORTHWEST WINDS WILL GUST UP TO
35 MPH ACROSS MUCH OF THE REGION MAINLY BETWEEN 6PM AND MIDNIGHT.
STRONG WINDS COMING OFF THE BAY WILL GUST AS HIGH AS 50 MPH ACROSS
WESTERN DOOR COUNTY AND CONTINUE INTO EARLY MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

LMZ521-522-541>543-172100-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
259 PM CST SAT NOV 16 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

THERE IS A CHANCE FOR THUNDERSTORMS THIS EVENING. A FEW STORMS
COULD PRODUCE SMALL HAIL AND GUSTY WINDS. LOCALLY DENSE FOG COULD
POSE A HAZARD TO MARINERS TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY

THERE IS A CHANCE OF THUNDERSTORMS ON SUNDAY. A FEW STORMS COULD
PRODUCE SMALL HAIL AND GUSTY WINDS. LOCALLY DENSE FOG COULD POSE A
HAZARD TO MARINERS THROUGH MID-AFTERNOON SUNDAY.

GALE FORCE WINDS ARE EXPECTED SUNDAY NIGHT AND MONDAY. WINDS WILL
BEGIN TO DIMINISH MONDAY AFTERNOON.

AK/TE

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 17, 4:07 AM CSTGale WarningGRB35 hr
Nov 17, 10:41 AM CSTSpecial Marine WarningGRB94 min

Nearby

Wind Advisories in Wisconsin, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.